# SDR DALA2020031801924

- Difficulty date: March 14, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 54,922 hours, 28,329 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3115, L/P 1528590) SEAT 13 DEF 02 MASKS WERE DEPLOYED AND MASKS DID NOT DROP. PSU WAS DAMAGED AND NEEDS REPLACING. CORRECTIVE ACTION: INSTALLED SERVICEABLE PSU PER A319 AMM 35-21-41.
